Opuscula Math. 32, no. 4 (2012), 719-730
http://dx.doi.org/10.7494/OpMath.2012.32.4.719

 
Opuscula Mathematica

Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments

Elmetwally M. Elabbasy
T. S. Hassan
O. Moaaz

Abstract. Oscillation criteria are established for second order nonlinear neutral differential equations with deviating arguments of the form \[r(t)\psi(x(t))|z'(t)|^{\alpha -1} z'(t)+ \int_a^b q(t,\xi)f(x(g(t,\phi)))d\sigma (\xi) =0,\quad t\gt t_0,\] where \(\alpha \gt 0\) and \(z(t)= x(t)+p(t)x(t-\tau)\). Our results improve and extend some known results in the literature. Some illustrating examples are also provided to show the importance of our results.

Keywords: oscillation, second order, neutral differential equations, deviating arguments.

Mathematics Subject Classification: 34C10, 34C15.

Full text (pdf)

  • Elmetwally M. Elabbasy
  • Mansoura University, Department of Mathematics, Faculty of Science Mansoura, Egypt
  • T. S. Hassan
  • Mansoura University, Department of Mathematics, Faculty of Science Mansoura, Egypt
  • O. Moaaz
  • Mansoura University, Department of Mathematics, Faculty of Science Mansoura, Egypt
  • Received: 2011-08-14.
  • Revised: 2012-02-08.
  • Accepted: 2012-02-20.
Opuscula Mathematica - cover

Cite this article as:
Elmetwally M. Elabbasy, T. S. Hassan, O. Moaaz, Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments, Opuscula Math. 32, no. 4 (2012), 719-730, http://dx.doi.org/10.7494/OpMath.2012.32.4.719

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.